MAUDE Adverse Event Report: ICOTEC AG ICOTEC ANTERIOR CERVICAL PLATE, 3 SEGMENTAL, 61 MM

ICOTEC AG ICOTEC ANTERIOR CERVICAL PLATE, 3 SEGMENTAL, 61 MM
Model Number 12-73-18-61
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis of the relevant production records did not identify any anomalies that could be a cause of the event.Investigation of historical adverse event data determined that icotec has not become aware of any similar events with this devices to date.The investigation findings lead to the conclusion that the devices did not malfunction.Current information is insufficient to permit a valid conclusion of the cause of this event.Based on the information available, no corrective actions are proposed.A follow-up report will be submitted if additional relevant information becomes known.
 
Event or Problem Description
A patient was treated with an icotec kong-c vbr in a surgery on (b)(6) 2024 in switzerland.For anterior stabilistaion an icotec anterior cervical plate was used.Some days later (date not reported to manufacturer), it was detected that the anterior cervical plate has come loose caudally.A revision surgery had to be carried out ((b)(6) 2024).A new kong-c vbr was implanted and the anterior cervical plate was replaced with a longer plate and fixated with more screws.

Brand Name
ICOTEC ANTERIOR CERVICAL PLATE, 3 SEGMENTAL, 61 MM
Common Device Name
ICOTEC ANTERIOR CERVICAL PLATE, 3 SEGMENTAL, 61 MM
Manufacturer (Section D)
ICOTEC AG
industriestrasse 12
altstaetten, sg 9450
SZ  9450
Manufacturer (Section G)
ICOTEC AG
industriestrasse 12
altstaetten, sg 9450
SZ   9450
Manufacturer Contact
joerg schneider
industriestrasse 12
altstaetten, sg 9450
SZ   9450
MDR Report Key20744994
Report Number3006493760-2024-00004
Device Sequence Number8483684
Product Code KWQ
UDI-Device Identifier07640140438320
UDI-Public07640140438320
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K233215
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2024
Device Model Number12-73-18-61
Device Catalogue Number12-73-18-61
Device Lot Number20/02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown